On the asymptotic behaviour of the zeros of solutions of one functional-differential equation with rescaling

Peter Grabner, Robert Tichy, Gregory Derfel

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageGerman
Title of host publicationIndefinite Inner Product Spaces, Schur Analysis, and Differential Equations
PublisherSpringer
Pages281-293
Volume263
Publication statusPublished - 2018

Publication series

NameOperator Theory: Advances and Applications
PublisherSpringer
Volume263

Cite this